کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
975849 933059 2006 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Towards information theory for q-nonextensive statistics without q-deformed distributions
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات فیزیک ریاضی
پیش نمایش صفحه اول مقاله
Towards information theory for q-nonextensive statistics without q-deformed distributions
چکیده انگلیسی
In this paper we extend our recent results [P. Jizba, T. Arimitsu Physica A 340 (2004) 110] on q-nonextensive statistics with non-Tsallis entropies. In particular, we combine an axiomatics of Rényi with the q-deformed version of Khinchin axioms to obtain the entropy which accounts both for systems with embedded self-similarity and q-nonextensivity. We find that this entropy can be uniquely solved in terms of a one-parameter family of information measures. The corresponding entropy maximizer is expressible via a special function known under the name of the Lambert W-function. We analyze the corresponding “high” and “low-temperature” asymptotics and make some remarks on the possible applications.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Physica A: Statistical Mechanics and its Applications - Volume 365, Issue 1, 1 June 2006, Pages 76-84
نویسندگان
, ,